# SDR AALA20070315

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Rocker
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK  INFLIGHT T1196/11FEB - NOSE GEAR UNSAFE LIGHT ILLUMINATED WHEN GEAR EXTENDED.  CYCLED GEAR THREE TIMES WITH NO HELP.  LANDED JFK WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR TELESCOPIC DRAG STRUT ROCKER ARM ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
